# SDR 2A6D20250130001

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N354CF
- Make and model: Snias AS350B3
- Aircraft serial: 4526
- Aircraft time: 5,763 hours, 13,382 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,763 hours, 13,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 350A21124520
- Condition: Damaged
- Location: Zone 100
- Part time: 5,763 hours, 13,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGE (ELONGATION) WAS DISCOVERED ON THE LH MAINTENANCE FOOTSTEP BEAM (P/N 350A21124520) IN THE FUSELAGE REAR STRUCTURE.
